# SDR CALA2018010800106

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,413 hours, 29,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8100
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK,  FOUND THE LEFT OVERWING EMERENCY POWER SUPPLY UNIT WITH INTERIOR LIGHT FAULT AND EXTERIOR LIGHT FAULT.  REMOVED AND REPLACED THE POWER SUPPLY CONTROL UNIT AND BATTERY IAW AMM 33-51-38, PERFORMED EPSU OPS CHECK IAW AMM 33-51-38 AND OPS CHECKED GOOD.  SYSTEM CHECKED OK,  NO FAULTS NOTED.
